# SDR FDEA201009133358

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50071
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOORBEAM, STA 1320 HAS CORROSION ON TOP SIDE.  REMOVED CORROSION ON FLOORBEAM, STA 1320 AND FOUND TO BE OUT OF LIMITS IAW SRM   53-00-51, FIG 101, DETAIL VI.  ORIG MATERIAL .125 AFTER REWORK .106.  R & R FLOORBEAM IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
